# SDR 2007FA0000721

- Difficulty date: August 22, 2007
- Submitted: August 22, 2007
- Operation: General aviation
- Aircraft: N541AJ
- Make and model: Diamon DA 40
- Aircraft serial: 40541
- Aircraft time: 265 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Cable
- Part serial: NA
- Condition: Broken
- Location: Alternator
- Part time: 265 hours
- Component: Alternator
- Component part number: ALD8521LS
- Stage of operation: CR
- How discovered: V
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ALTERNATOR CABLE INSTALLED AT THE FACTORY WAS TOO SHORT.  CABLE CONNECTS TO ALTERNATOR CIRCUIT BREAKER.
